Chest pain from taking alteril?
- 6 Mar 2010 by sharon30mun
- 16 Jun 2010
- pain, blood disorders
I start taking alteril about 5 week ago for the past 2 week I been having bad chest pain.And my blood pressure is 140 over 98 pul is 100/ I do need to sleep nothing else seem to work for me Ive going with out sleep for years now.I have try ed most prescription med when i had health insurance and nothing seem to work alteril seem to work but this chest pain don't seem to go away..I dont have health uncrance so im not sure what to do..
the pain is in the center of my chest it come and goes no tingle in my arms
have you told your doc about the chest pain? if it keeps up maybe you should go to an emergency room. it sounds to me like your under a lot of pressure,or your nerves are shot. get some real help soon. the human body needs to sleep so it can repair itself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2010 • 1 answer
Posted 12 Jan 2013 • 3 answers
Posted 12 Jan 2013 • 4 answers
Posted 29 Mar 2016 • 0 answers
Posted 11 days ago • 0 answers